# SDR 2002FA0001192

- Difficulty date: October 3, 2002
- Submitted: October 18, 2002
- Operation: General aviation
- Aircraft: N4613W
- Make and model: Gulstm 112TC
- Aircraft serial: 13103
- Engine: Lyc IO360A1A
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Part serial: 5M4818
- Condition: Failed
- Location: Vacuum Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VACUUM PUMP FAILED IN NIGHT IFR CONDITIONS.
